# SDR WX0A070247

- Difficulty date: November 3, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug MD 83
- Aircraft serial: 53486
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 59121415967059
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER TO FUSELAGE PRODUCTION ANGLE CRACKED.
